# SDR USAA950150

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 101
- Part time: 37,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND A .75 INCH CRACK AT STATION 101 BETWEEN LONGERON 27R AND 28R SKIN.  INSTALLED DOUBLER TYPE REPAIR PER SRM 53-01 FIG 2 SHEET 3.  (Z)
